Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 6, Pages 1299–1302 (Mi dan40561)  

MATHEMATICS

On the behavior of a solution of the third boundary-value problem for an elliptic equation in a neighborhood of the boundary

A. K. Gushchin, V. P. Mikhailov


Full text: PDF file (338 kB)

Bibliographic databases:
Presented: В. С. Владимиров
Received: 26.04.1976

Citation: A. K. Gushchin, V. P. Mikhailov, “On the behavior of a solution of the third boundary-value problem for an elliptic equation in a neighborhood of the boundary”, Dokl. Akad. Nauk SSSR, 229:6 (1976), 1299–1302

Citation in format AMSBIB
\Bibitem{GusMik76}
\by A.~K.~Gushchin, V.~P.~Mikhailov
\paper On the behavior of a solution of the third boundary-value problem for an elliptic equation in a neighborhood of the boundary
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 6
\pages 1299--1302
\mathnet{http://mi.mathnet.ru/dan40561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0417566}
\zmath{https://zbmath.org/?q=an:0356.35024}


Linking options:
  • http://mi.mathnet.ru/eng/dan40561
  • http://mi.mathnet.ru/eng/dan/v229/i6/p1299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021